×

A metric property of some random functions. (English) Zbl 0274.60005


MSC:

60B05 Probability measures on topological spaces
60J65 Brownian motion
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] KAHANE (J.-P.) .- Some random series of functions .- Lexington, D. C. Heath and Company, 1968 (Heath mathematical Monographs). MR 40 #8095 | Zbl 0192.53801 · Zbl 0192.53801
[2] KAHANE (J.-P.) et SALEM (R.) .- Ensembles parfaits et séries trigonométriques - Paris, Hermann, 1963 (Act. scient. et ind., 1301). MR 28 #3279 | Zbl 0112.29304 · Zbl 0112.29304
[3] KAUFMAN (R.) .- On Hausdorff dimension of projections , Mathematika, t. 15, 1968 , p. 153-155. MR 40 #2030 | Zbl 0165.37404 · Zbl 0165.37404
[4] KAUFMAN (R.) .- An exceptional set for Hausdorff dimension , Mathematika, t. 16, 1969 , p. 57-58. MR 41 #7074 | Zbl 0184.08102 · Zbl 0184.08102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.